# SDR NWAA085275501

- Difficulty date: November 29, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 75,922 hours, 31,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY EXIT LIGHTS AND EXTERIOR SLIDE ILLUMINATION AT DOOR 3L WERE FOUND TO BE INOPERATIVE.  MX FOUND THE ASSOCIATED POWER SUPPLY TO BE DEFECTIVE AND IT WAS REPLACED.  THE SYSTEM OPERATED NORMALLY AFTER THE DEFECTIVE POWER SUPPLY WAS REPLACED.
